Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 3220  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

ADR REPORT

Amlodipine-induced petechial rash

Murthy M B, Murthy B

Year : 2011| Volume: 57| Issue : 4 | Page no: 341-342

   This article has been cited by
 
1 Bullous Eruption Associated With Dihydropyridines With Cross Reactivity
Ons Charfi,Ghozlane Lakhoua,Rym Sahnoun,Riadh Daghfous,Sihem El Aidli,Sarrah Kastalli,Ahmed Zaïem
Thérapie. 2015; 70(4): 381
[Pubmed]  [Google Scholar] [DOI]
2 Drug-induced skin disorders by amlodipine. A case report [Farmacodermia por amlodipino. Reporte de un caso]
Salcido-De Pablo, P.A. and Urrutia-Guerrero, J.S. and Valdés-Castañeda, S.L. and Montiel-Estrada, A.P. and Pérez-Zea, A. and Bourlón-Cuéllar, R.
Medicina Interna de Mexico. 2013; 29(3): 327-330
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow